# SDR UALA2011020200563

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,747 hours, 10,712 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Shutdown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STOPPED RUNNING.  APU AUTOSHUTDOWN, COULD NOT START.  ACP BITE TEST. PASSED, OPS CK APU SEVERAL TIMES, WITH AIR DEMAND, NO DIFFERENCE, OPS CHECKED GOOD.
